MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT
Model Number 4068210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation is ongoing, results will be provided within a final report.
 
Event or Problem Description
The customer alleged that during a surgical procedure the light head detached from the spring arm and fell onto a patient.It was further stated the surgeon caught the light.No harm was reported in relation to the event.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
The investigation by hillrom/trumpf medical identified that the locking segment, which secures the light head to the spring arm, came out of the connection.This allowed the light head to separate from the spring arm and fell down.The locking segment is secured by a sleeve to avoid the locking segment to come out.The sleeve is secured by a screw which prevents the sleeve to move from its securing location.In this case the most likely cause is an installation failure of the device, the screw was not installed.Over time the sleeve moved from its position and the locking segment was able to move out.The light head was re-installed an the device is functioning as designed.Based on this, no further actions are required.
 
Event or Problem Description
The customer alleged that during a surgical procedure the light head detached from the spring arm and fell onto a patient.It was further stated the surgeon caught the light.No harm was reported in relation to the event.This report was filed in our complaint handling system as complaint#: (b)(4).

Brand Name
ILED 7 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key13237563
Report Number9681407-2022-00001
Device Sequence Number4599044
Product Code FSY
UDI-Device Identifier00887761995857
UDI-Public887761995857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4068210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown